A female asked:
Disclaimer

are gas-x and pepto-bismol safe to take after zantac?

1 doctor answer
Dr. Richard Zimon
58 years experience Internal Medicine
Perfectly: safe but the fact that you are using both after Zantac infers that your GI problems! Are you self medicating for heartburn?? Suggest that you discuss your symptoms with your PCP (Primary Care Provider! Could be you require some testing! Hope this helps! Dr Z
Answered on Feb 18, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old member asked:
Dr. Ryan Phasouk
17 years experience Family Medicine
Considered safe: There is generally no evidence of adverse reactions when taking pepto bismol with zantac (ranitidine). Consult with your doctor as always.
1
1 thank
A female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Safe: I see no interaction problems taking these medications except that zantac and pepcid are basically the same type of medication and it is unnecessary t ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Mark Rausch
23 years experience Emergency Medicine
Safe: It is less likely to help in this situation, since the gastritis is caused by the medication. Nonetheless, it is safe.
1
1 thank
A 47-year-old member asked:
Dr. Steven Baughn
47 years experience Internal Medicine
Yes: Yes.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month